# SDR A6WA201441329

- Difficulty date: March 27, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE FS 621.00 BULKHEAD HAS MULTIPLE SCREW MARKS ON SKIN & RIVET HEADS.  REPAIRED DAMAGE IAW REO 601R-53-61-2155 REV A & AWAC SUPPLEMENT 13-049A.
